Last November I got a nasty flu(achey,headache,high fevers,sore throat)which turned into a bronchitis. It took 1 round oral antibiotics and then I waited a couple weeks before I went back to the dr and then it was at the beginning stages of pneumonia.So I got IV antibiotics and was out patient(they sent me home with the IV in my hand/arm) for 6 days. I went back everyday for treatment.I got sent home in time for christmas with home care instructions(fluids,inhaler,tylenol,rest,benelyn). I was running high on the first few weeks of being sick, but when when I got the IV antibiotics and benelyn syrup and sent home I was running low all the time...do they give you lows? I was drinking quite abit juice to keep them in normal range.I would like to know in case this gets worse again.It is mild and livable now, but still there.
I have heard some people say certain antibiotics make their blood glucose levels run low. For me it is Ultram and Flexeril. Can't say they do much for the pain, but they sure do make me more insulin sensitive.